# SDR SWAA2025043064952

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 28,469 hours, 14,165 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT FA JUMPSEAT FLASHLIGHT DOSE NOT TEST<[01] R AND R FLASH LIGHT BATTERY PER AMM 25-64-00
